Gradient bounds for solutions of elliptic and parabolic equations

Bogachev VI, Da Prato G, Röckner M, Sobol Z (2006)
In: Stochastic Differential Equations and Applications - VII. Da Prato G, Tubaro L (Eds); Lecture notes in pure and applied mathematics, 245. Boca Raton: Chapman & Hall/CRC: 27-34.

Sammelwerksbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Da Prato, Giuseppe; Röckner, MichaelUniBi; Sobol, Zeev
Herausgeber*in
Da Prato, Giuseppe; Tubaro, Luciano
Erscheinungsjahr
2006
Buchtitel
Stochastic Differential Equations and Applications - VII
Serientitel
Lecture notes in pure and applied mathematics
Band
245
Seite(n)
27-34
Konferenz
7. Meeting on "Stochastic Partial Differential Equations and Applications"
Konferenzort
Trento
ISBN
978-0-8247-0027-0
Page URI
https://pub.uni-bielefeld.de/record/1872394

Zitieren

Bogachev VI, Da Prato G, Röckner M, Sobol Z. Gradient bounds for solutions of elliptic and parabolic equations. In: Da Prato G, Tubaro L, eds. Stochastic Differential Equations and Applications - VII. Lecture notes in pure and applied mathematics. Vol 245. Boca Raton: Chapman & Hall/CRC; 2006: 27-34.
Bogachev, V. I., Da Prato, G., Röckner, M., & Sobol, Z. (2006). Gradient bounds for solutions of elliptic and parabolic equations. In G. Da Prato & L. Tubaro (Eds.), Lecture notes in pure and applied mathematics: Vol. 245. Stochastic Differential Equations and Applications - VII (pp. 27-34). Boca Raton: Chapman & Hall/CRC.
Bogachev, V. I., Da Prato, G., Röckner, M., and Sobol, Z. (2006). “Gradient bounds for solutions of elliptic and parabolic equations” in Stochastic Differential Equations and Applications - VII, Da Prato, G., and Tubaro, L. eds. Lecture notes in pure and applied mathematics, vol. 245, (Boca Raton: Chapman & Hall/CRC), 27-34.
Bogachev, V.I., et al., 2006. Gradient bounds for solutions of elliptic and parabolic equations. In G. Da Prato & L. Tubaro, eds. Stochastic Differential Equations and Applications - VII. Lecture notes in pure and applied mathematics. no.245 Boca Raton: Chapman & Hall/CRC, pp. 27-34.
V.I. Bogachev, et al., “Gradient bounds for solutions of elliptic and parabolic equations”, Stochastic Differential Equations and Applications - VII, G. Da Prato and L. Tubaro, eds., Lecture notes in pure and applied mathematics, vol. 245, Boca Raton: Chapman & Hall/CRC, 2006, pp.27-34.
Bogachev, V.I., Da Prato, G., Röckner, M., Sobol, Z.: Gradient bounds for solutions of elliptic and parabolic equations. In: Da Prato, G. and Tubaro, L. (eds.) Stochastic Differential Equations and Applications - VII. Lecture notes in pure and applied mathematics. 245, p. 27-34. Chapman & Hall/CRC, Boca Raton (2006).
Bogachev, Vladimir I., Da Prato, Giuseppe, Röckner, Michael, and Sobol, Zeev. “Gradient bounds for solutions of elliptic and parabolic equations”. Stochastic Differential Equations and Applications - VII. Ed. Giuseppe Da Prato and Luciano Tubaro. Boca Raton: Chapman & Hall/CRC, 2006.Vol. 245. Lecture notes in pure and applied mathematics. 27-34.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar
ISBN Suche